Wykaz publikacji wybranego autora

Oleg I. Morozov, dr hab., prof. AGH

profesor nadzwyczajny

Wydział Matematyki Stosowanej
WMS-krr, Katedra Równań Różniczkowych

[dyscyplina wiodąca] dziedzina nauk ścisłych i przyrodniczych / matematyka


Identyfikatory Autora Informacje o Autorze w systemach zewnętrznych

ORCID: 0000-0002-2169-2304

ResearcherID: R-3500-2016

Scopus: 22985885400

PBN: 3994082

OPI Nauka Polska

System Informacyjny AGH (SkOs)





Liczba pozycji spełniających powyższe kryteria selekcji: 27, z ogólnej liczby 28 publikacji Autora


1
  • 2D reductions of the equation ${u_{yy} = u_{tx} + u_yu_{xx} − u_xu_{xy}}$ and their nonlocal symmetries / P. Holba, I. S. Krasil'shchik, O. I. MOROZOV, P. Vojčák // Journal of Nonlinear Mathematical Physics ; ISSN 1402-9251. — 2017 vol. 24 supp. 1: Local and nonlocal symmetries in mathematical physics, s. 36–47. — Bibliogr. s. 46–47. — Publikacja dostępna online od: 2017-12-28. — tekst: https://goo.gl/y84hyW

  • keywords: nonlocal symmetries, partial differential equations, symmetry reductions, Gibbons-Tsarev equation, Lax integrable equations

    cyfrowy identyfikator dokumentu: 10.1080/14029251.2017.1418052

2
3
  • Bäcklund transformations between four Lax-integrable 3D equations / Oleg I. MOROZOV, Maxim V. Pavlov // Journal of Nonlinear Mathematical Physics ; ISSN 1402-9251. — 2017 vol. 24 no. 4, s. 465–468. — Bibliogr. s. 468. — Publikacja dostępna online od: 2017-09-11. — tekst: https://goo.gl/R8cfG6

  • keywords: Bäcklund transformations, Lax-integrable equations

    cyfrowy identyfikator dokumentu: 10.1080/14029251.2017.1375684

4
5
6
  • Deformed cohomologies of symmetry pseudo-groups and coverings of differential equations / Oleg I. MOROZOV // W: WMAM [2015] : Workshop on Modern Applied Mathematics PK 2015 : Kraków, 20–22 November 2015 : book of abstracts. — [Kraków : s. n.], [2015]. — S. 44. — Bibliogr. s. 44

  • brak zdefiniowanych słów kluczowych

    cyfrowy identyfikator dokumentu:

7
  • Deformed cohomologies of symmetry pseudo-groups and coverings of differential equations / Oleg I. MOROZOV // Journal of Geometry and Physics ; ISSN 0393-0440. — 2017 vol. 113, s. 215–225. — Bibliogr. s. 224–225, Abstr.. — Publikacja dostępna online od: 2017-09-29. — tekst: https://goo.gl/kRRZdV

  • keywords: lie pseudo-groups, symmetries of differential equations, coverings of differential equations, Maurer-Cartan forms, deformed cohomologies

    cyfrowy identyfikator dokumentu: 10.1016/j.geomphys.2016.09.010

8
  • Group-invariant solutions of Gibbons-Tsarev equation / Aleksandra LELITO, Oleg MOROZOV // W: Mathematics in technical and natural sciences : 14\textsuperscript{th} conference : Kościelisko, 18\textsuperscript{th}–24\textsuperscript{th} September 2015. — [Polska : s. n.], [2015]. — S. 15. — Bibliogr. s. 15

  • brak zdefiniowanych słów kluczowych

    cyfrowy identyfikator dokumentu:

9
  • Group-invariant solutions to Khokhlov-Zabolotskaya equation / Aleksandra LELITO, Oleg MOROZOV // W: Symmetry and integrability of equations of mathematical physics [Dokument elektroniczny] : international workshop in honor of Wilhelm Fushchych : Kyiv, Ukraine, December 17–20, 2016. — Wersja do Windows. — Dane tekstowe. — [Ukraine : s. n.], [2016]. — ekran 1. — Tryb dostępu: https://www.imath.kiev.ua/ appmath/Abstracts2016/Lelito.html [2017-10-06]

  • brak zdefiniowanych słów kluczowych

    cyfrowy identyfikator dokumentu:

10
11
12
13
14
15
16
17
18
19
20
  • Nonlocal symmetries of Plebański's second heavenly equation / Oleg MOROZOV, Aleksandra LELITO // W: Mathematics in technical and natural sciences : 15\textsuperscript{th} conference : Kościelisko, 17\textsuperscript{th}–22\textsuperscript{nd} September 2017. — [Kościelisko : s. n.], [2017]. — S. [1]

  • brak zdefiniowanych słów kluczowych

    cyfrowy identyfikator dokumentu:

21
22
23
24
25